# SDR 9608349954

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 484-522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FUSELAGE FRAME STRAPS AT FS 484 AND 522 BETWEEN LONGERONS 29L AND 29R.  REPAIRED STRAPS (P/N RW2800206-8) PER EA 99-109471 AND 99-109475.
